# SDR CALA2023021000392

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 143N3110
- Condition: Unknown
- Location: 590 Str
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY FOR SDR: STRINGER CUT AND DISPLACED AT F.S. 590 STR 3L TO FACILITATE SKIN REPAIR. INSTALLED STRINGER AND REPAIR SPLICE IAW SRM 53-00-03-2R-1 AND SRM 51-40-02. WORK PERFORMED AT AMES ILN ON NON ROUTINE 154944-0200-0205.
